# SDR DHL2005741579

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER TAB DELAMINATED ON UPPER 4H SIDE STA 1523.  CUT OUT DELAMINATED AREA ON LWR RUDDER TAB APPROX 1 INCH DIA.  CLEANED, PREPPED AND APPLIED FIBERGLASS OVERLAYS. CURED, SANDED SMOOTH AND PRIMED AREA IAW B727 SRM 55-40-2 FIG 1 AND 51-40-9 PART 3 AND 4.
